# SDR SWAA2016091255693

- Difficulty date: July 29, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6554800
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT PANEL 9505 AFT SKATE ANGLE CLIP CRACKED ON FORWARD EDGE.  R & R CLIP IAW DWG AND SRM.
